# SDR MALA110073

- Difficulty date: March 28, 2011
- Submitted: March 29, 2011
- Operation: Air carrier
- Aircraft: N920XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15167
- Aircraft time: 7,948 hours, 5,196 cycles
- Engine: Ge CF348C5
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING GVI ZONE, FOUND FLOOR PANEL VERY SOFT.  REPAIRED FLOOR PANEL USING REG 0670-53-00-087 AS REF.
